Slin-sane and joint pain

  1. New Member
    totally81's Avatar
    Join Date
    Jun 2009
    Posts
    18
    Rep Power
    7061
    Level
    6
    Lv. Percent
    3.87%

    Slin-sane and joint pain


    Forgive me if this has been covered, but lately I'm experiencing some poor recovery from exercising. I've dealt with tendonitis before, and I'm feeling some of that again after I have started taking Slin sane. Its like the pain gets worse a couple hours after taking slinsane. Also, If I take a capsule at night I wake up pretty achey.-- but If I skip the night dose, my joints don't hurt as much in the morning.
    So the answer would be: stop taking it?! But, I'm really digging the partitioning effects and I tolerate carbs much better.
    I take a handful of the popular "joint supplements" and high dose fish oil, but it's like they don't "work" as long as I'm on slin sane.
    I think.
    So that's why I'd like some insight, thanks!

  2. NutraPlanet Fanatic
    dsade's Avatar
    Join Date
    Mar 2003
    Age
    43
    Posts
    21,419
    Rep Power
    771851
    Level
    86
    Lv. Percent
    14.66%
    Achievements Activity VeteranActivity ProActivity AuthorityPosting ProPosting AuthorityPosting VeteranPosting Royalty

    Quote Originally Posted by totally81 View Post
    Forgive me if this has been covered, but lately I'm experiencing some poor recovery from exercising. I've dealt with tendonitis before, and I'm feeling some of that again after I have started taking Slin sane. Its like the pain gets worse a couple hours after taking slinsane. Also, If I take a capsule at night I wake up pretty achey.-- but If I skip the night dose, my joints don't hurt as much in the morning.
    So the answer would be: stop taking it?! But, I'm really digging the partitioning effects and I tolerate carbs much better.
    I take a handful of the popular "joint supplements" and high dose fish oil, but it's like they don't "work" as long as I'm on slin sane.
    I think.
    So that's why I'd like some insight, thanks!
    Wish I could be of more help, but I cannot see any tie-in. Are you taking anything to reduce cortisol at all?
  3. Elite Member
    StackedCop's Avatar
    Stats
    6'1"  220 lbs.
    Join Date
    Nov 2010
    Posts
    5,720
    Rep Power
    135805
    Level
    51
    Lv. Percent
    39.55%
    Achievements Activity ProPosting ProPosting Authority

    Has to be something else... I gone thru 5 bottles of this stuff and researched the ingredients in it in depth.

    Love this product!

    •   
       

  4. Advanced Member
    saludable24's Avatar
    Join Date
    Apr 2006
    Posts
    649
    Rep Power
    18355
    Level
    20
    Lv. Percent
    82.91%

    I have serious joint/back issues for various reasons. I have been taking Slin-Sane almost every day for over a month now, sometimes even 2 caps at a time. I have never had a problem with my joints b/c of it.
  5. New Member
    totally81's Avatar
    Join Date
    Jun 2009
    Posts
    18
    Rep Power
    7061
    Level
    6
    Lv. Percent
    3.87%

    thx for your feedback! I guess it must be something else then.
    I read somewhere that slinsane is to be taken apart from fish oil, maybe to not interfere with the fats (pge1/3 production?), but idk.
    So, maybe it's cortisol/strogen related, I take resveratrol also.
  6. New Member
    little lats's Avatar
    Join Date
    Jun 2007
    Posts
    39
    Rep Power
    109
    Level
    5
    Lv. Percent
    66.22%

    Matt,
    I was experiencing joint issue also. I was taking this with Flashover. I'm thinking it might be the L-norv because . When I took slane by itself I didn't have an issue nor did I with Flashover. That's the only think I could think of is too much l-norv?
  7. NutraPlanet Fanatic
    dsade's Avatar
    Join Date
    Mar 2003
    Age
    43
    Posts
    21,419
    Rep Power
    771851
    Level
    86
    Lv. Percent
    14.66%
    Achievements Activity VeteranActivity ProActivity AuthorityPosting ProPosting AuthorityPosting VeteranPosting Royalty

    Quote Originally Posted by little lats View Post
    Matt,
    I was experiencing joint issue also. I was taking this with Flashover. I'm thinking it might be the L-norv because . When I took slane by itself I didn't have an issue nor did I with Flashover. That's the only think I could think of is too much l-norv?
    I'm just not seeing a tie-in from the research.

    Elimination would tell me to recommend you pick up some powder or low-dose capsules and experiment after ceasing both other products.
  8. New Member
    little lats's Avatar
    Join Date
    Jun 2007
    Posts
    39
    Rep Power
    109
    Level
    5
    Lv. Percent
    66.22%

    Quote Originally Posted by dsade View Post
    I'm just not seeing a tie-in from the research.

    Elimination would tell me to recommend you pick up some powder or low-dose capsules and experiment after ceasing both other products.
    Yah thought of that...irritating... As i really liked the combo...
  9. New Member
    totally81's Avatar
    Join Date
    Jun 2009
    Posts
    18
    Rep Power
    7061
    Level
    6
    Lv. Percent
    3.87%

    I'm thinking at this point it's not slinsane per se (nor norvaline) but maybe an existing issue caused by whatever reason, being aggrevated by Slinsane. Could it be remotely possible it's caused by "deep" dehydration? (I've been going heavy on various stims for several months now although I do take breaks),
    I try to drink enough pure water, but I've had some dehydrating effects from GDA's in the past, so maybe a mix of several things here. I might start load up on water for real for a couple days. I think I can do about 3 gallons/day comfortably w/o bad effects (need to take electrolytes thoough).
  10. New Member
    totally81's Avatar
    Join Date
    Jun 2009
    Posts
    18
    Rep Power
    7061
    Level
    6
    Lv. Percent
    3.87%

    Well, I went to the doctor and he said the "joint pain" could be sciatica, I definitely have the symptoms on and off, some days I don't have them. However on days I feel the radiating "burn" in the leg Slin Sane seems to make it worse, so, if its nerve related maybe -for me- I'll have to pause SS until it gets better..
  

  
 

Similar Forum Threads

  1. slin sane
    By ambulldog in forum Genomyx
    Replies: 52
    Last Post: 05-05-2012, 07:32 PM
  2. Slin Sane and R-ALA
    By WittyName in forum Genomyx
    Replies: 4
    Last Post: 10-10-2011, 05:45 PM
  3. IGF-1 and slin sane
    By stankyleg in forum IGF-1/GH
    Replies: 0
    Last Post: 05-09-2011, 01:35 PM
  4. slin sane
    By mikey00843 in forum Supplements
    Replies: 4
    Last Post: 01-12-2011, 11:59 PM
  5. Slin-Sane Question
    By papagunz in forum Genomyx
    Replies: 5
    Last Post: 01-07-2011, 04:15 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in